# SDR CALA2016021900118

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 57,026 hours, 20,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, LT AFT OVERWING EMER SLIDE LIGHT INOPERATIVE, UPON INBOUND.  R & R LAMP, PN GE767, AT LT OVERWING EMER SLIDE LIGHT IAW AMM 33-51-04.  THE LIGHT TESTED OK IAW AMM 33-51-04-960-801.
